The distribution of Alexander polynomials of knots confined to a thin layer

Share/Save/Bookmark

Michels, J.P.J. and Wiegel, F.W. (1989) The distribution of Alexander polynomials of knots confined to a thin layer. Journal of Physics A: Mathematical and General, 22 (13). pp. 2393-2398. ISSN 0305-4470

[img]
Preview
PDF
269Kb
Abstract:Numerical hammagraphy is used to determine the statistical distribution of knots which are confined to a thin layer. The statistics used are based on more than 2*106 knots. Among various striking features is a marked regularity in the occurrence of the prime knots.
Item Type:Article
Copyright:© 1989 Institute of Physics
Faculty:
Science and Technology (TNW)
Research Group:
Link to this item:http://purl.utwente.nl/publications/61292
Official URL:http://dx.doi.org/10.1088/0305-4470/22/13/032
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 129614